# SDR AALA20031325

- Difficulty date: November 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MIA  T921/21  EN ROUTE MCO-MIA TRAILING EDGE FLAP DISAGREE.  FLAPS INDICATED 20 DEGREES WITH HANDLE AT 25 DEGREE POSITION.  LEFT HAND OUTBOARD GEAR BOX TRANSMISSION POPPED.  RESET INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
